# SDR 2001UALA00202

- Difficulty date: February 25, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 8,436 hours, 3,003 cycles
- Engine: Pwa PW4052
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Condition: Missing
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING FOR GEAR SWING FOUND UPLOCK STABILIZER LINK MISSING.
